MathSciNet Relay Station
MathSciNet bibliographic data
MR2563432 34A33 (34A05)
Aslan, İsmail Discrete exact solutions to some nonlinear differential-difference equations via the $(G'/G)$-expansion method. Appl. Math. Comput. 215 (2009), no. 8, 3140–3147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement